# SDR CALA9802125

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1111-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON RT AFT LAV FLOOR PAN AT BS 1111 TO 1183.  THE FLOOR PAN WAS REMOVED AND A NEW PAN WAS INSTALLED IAW SRM 51-30-2, 51-40-2 FIGURE 1, 51-10-2 AND MM 51-20-11.
